American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 80 found      Go to page: 1 2 3

[31] V. V. Uspenskij. Tri-quotient maps are preserved by infinite products . Proc. Amer. Math. Soc. 123 (1995) 3567-3574. MR 1277137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Le Cheng Yang. Countable paracompactness of $\Sigma$-products . Proc. Amer. Math. Soc. 122 (1994) 949-956. MR 1216827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Nobuyuki Kemoto and Yukinobu Yajima. Orthocompactness in infinite product spaces . Proc. Amer. Math. Soc. 120 (1994) 591-596. MR 1195724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] David G. Wright. Tychonoff's theorem . Proc. Amer. Math. Soc. 120 (1994) 985-987. MR 1170549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Angelo Bella. Countable productivity of a class of pseudoradial spaces . Proc. Amer. Math. Soc. 119 (1993) 637-640. MR 1172957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Keiko Chiba. Normality of $\sigma$-products . Proc. Amer. Math. Soc. 119 (1993) 999-1003. MR 1165049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Timothy J. LaBerge. There are many Ostaszewski spaces . Proc. Amer. Math. Soc. 118 (1993) 987-993. MR 1137225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Elżbieta Pol. Spaces whose $n$th power is weakly infinite-dimensional but whose $(n+1)$th power is not . Proc. Amer. Math. Soc. 117 (1993) 871-876. MR 1148027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] K. Alster. On the Cartesian products of Lindel\"of spaces with one factor hereditarily Lindel\"of . Proc. Amer. Math. Soc. 116 (1992) 207-212. MR 1118084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Yukinobu Yajima. A characterization of submetacompactness in terms of products . Proc. Amer. Math. Soc. 112 (1991) 291-296. MR 1054165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] K. Alster. The product of a Lindel\"of space with the space of irrationals under Martin's axiom . Proc. Amer. Math. Soc. 110 (1990) 543-547. MR 993736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] L. Brian Lawrence. The influence of a small cardinal on the product of a Lindel\"of space and the irrationals . Proc. Amer. Math. Soc. 110 (1990) 535-542. MR 1021211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Dale M. Rohm. Products of infinite-dimensional spaces . Proc. Amer. Math. Soc. 108 (1990) 1019-1023. MR 946625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Stephen Watson. Tychonoff reflection in products and the $\omega$-topology on function spaces . Proc. Amer. Math. Soc. 108 (1990) 557-559. MR 1007518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] L. Brian Lawrence. Paracompact product spaces defined by ultrafilters over the index set . Proc. Amer. Math. Soc. 108 (1990) 513-519. MR 987610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Yukinobu Yajima. On the submetacompactness of products . Proc. Amer. Math. Soc. 107 (1989) 503-509. MR 942639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Keiko Chiba. A remark on the normality of infinite products . Proc. Amer. Math. Soc. 105 (1989) 510-512. MR 933513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. Dow and T. J. Peters. Products and remote points: examples and counterexamples . Proc. Amer. Math. Soc. 104 (1988) 1296-1304. MR 969061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Yukinobu Yajima. Products of a compact space and a metric space . Proc. Amer. Math. Soc. 101 (1987) 577-581. MR 908672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Elżbieta Pol. A weakly infinite-dimensional space whose product with the irrationals is strongly infinite-dimensional . Proc. Amer. Math. Soc. 98 (1986) 349-352. MR 854045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] U. N. B. Dissanayake and S. W. Willard. Tightness in product spaces . Proc. Amer. Math. Soc. 96 (1986) 136-140. MR 813826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Michel Smith. Hausdorff hypercubes which do not contain arcless continua . Proc. Amer. Math. Soc. 95 (1985) 109-114. MR 796457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Thomas J. Peters. For any $X$, the product $X\times Y$ has remote points for some $Y$ . Proc. Amer. Math. Soc. 95 (1985) 641-648. MR 810178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Yoshio Tanaka and Hao Xuan Zhou. Products of closed images of CW-complexes and $k$-spaces . Proc. Amer. Math. Soc. 92 (1984) 465-469. MR 759675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] A. Mysior. Two easy examples of zero-dimensional spaces . Proc. Amer. Math. Soc. 92 (1984) 615-617. MR 760954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Keiko Chiba. On collectionwise normality of product spaces. II . Proc. Amer. Math. Soc. 91 (1984) 653-657. MR 746108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Keiko Chiba. On collectionwise normality of product spaces. I . Proc. Amer. Math. Soc. 91 (1984) 649-652. MR 746107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Yukinobu Yajima. On the dimension of limits of inverse systems . Proc. Amer. Math. Soc. 91 (1984) 461-466. MR 744649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] K. C. Chattopadhyay. On the product of $f$-proximities . Proc. Amer. Math. Soc. 89 (1983) 147-154. MR 706530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Mary Ellen Rudin and Steve Watson. Countable products of scattered paracompact spaces . Proc. Amer. Math. Soc. 89 (1983) 551-552. MR 715885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 80 found      Go to page: 1 2 3